Correction: Theory of diffusion-influenced reactions in complex geometries

Abstract : Correction for ’Theory of diffusion-influenced reactions in complex geometries’ by Marta Galanti et al., Phys. Chem. Chem. Phys., 2016, DOI : 10.1039/c6cp01147k.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01408564
Contributor : Isabelle Frapart <>
Submitted on : Monday, December 5, 2016 - 10:20:18 AM
Last modification on : Thursday, September 6, 2018 - 3:12:04 PM

Links full text

Identifiers

Collections

Citation

Marta Galanti, Duccio Fanelli, Sergey D. Traytak, Francesco Piazza. Correction: Theory of diffusion-influenced reactions in complex geometries. Physical Chemistry Chemical Physics, Royal Society of Chemistry, 2016, 18 (26), pp.17757 - 17757. ⟨10.1039/C6CP90149B⟩. ⟨hal-01408564⟩

Share

Metrics

Record views

74